Jump to content

Meghan

Members
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Meghan

  • Rank
    Advanced Member

Contact Methods

  • AIM
    Meg6327
  • Website URL
    http://
  • ICQ
    0

Profile Information

  • Location
    West Michigan
  1. Chrissy, I'm glad to hear that you have the dorm situation worked out. I am going to be a junior in college (I'm studying Education too!), and lived in the dorms the past two years. They were always SO hot... especially since I lived on the third floor! The AC in your room will be a big help, I'm sure. If other people on your floor don't have AC they will probably all want to hang out in your cold room instead of their hot rooms-- a good way to make friends, right? Just kidding... Anyway, you are lucky to have people at your school who are working to make sure you have the accomidations you n
  2. Dizzygirl, My heart goes out to you. I have, many times, felt discouraged about my health, especially when I don't feel supported by those around me. In my family, my mom seems to be the only one who really understands or advocates for me when it comes to my POTS. My one brother and dad seem to think that if I was just tougher I could get over it. I've realized that no matter what I say, I can't really convince them. I just have to try and ignore their rude comments and unwillingness to try and understand what's going on. As far as your boyfriend, I hope that he comes to see that what you ha
  3. KRKTS, I'm sorry to hear that you are experiencing bad fatigue. It's one of my worst symptoms, and I know how hard it can be! I take Provigil to try to combat fatigue, and it has helped me a lot. There have been a lot of threads on Provigil here, so I would suggest you do a search and read some of those. Like you, I am able to sleep when I have taken my Provigil. Although I am still able to sleep when I've taken it, I definitely think I have more energy with it than I would without having taken it. I still need a one to two hour nap each day, but that's better than when I wasn't taking the P
  4. I have no experience with the allergy drug Xolair (although I have taken almost every thing else-- Claritin, Claritin D, Clarinex, Zyertek, Allegra D, Allegra 180, etc.). I do, however, take allergy shots. I have been doing them for about three years now. I started before I was diagnosed with POTS and have continued to take them. I haven't really noticed any effect on my POTS symptoms from the allergy shots. I would talk to your doctor about taking the allergy shots though if you are concerned that it might make your symptoms worse. ~ Meghan
  5. Persephone, Actually Midodrine is the generic and ProAmatine is the brand name. Just wanted to clarify... ~ Meghan
  6. I got this vaccine before I started college two years ago. I had no adverse reactions to it. Although I was undiagnosed at the time, I was experiencing POTS symptoms and I'm pretty sure I had POTS then (although doctors hadn't figured that out yet). It didn't make me more symptomatic or anything. They recommend this vaccination for those who will be going into college and living in close proximity with others in the dorms. I definitely think it's something to talk with your doctor about to see if it would be right for Chrissy. Best Wishes, Meghan
  7. I have this symptom as well, but thought that it might be because of my allergies. I wonder if there is some connection with POTS... does anyone know? ~ Meghan
  8. I am able to drive short distances, but I don't drive on the highway nor do I drive for more than 45 mins or so. After an hour of driving, I am not feeling well at all! I am thankful however that I am still able to drive some and get myself most places. Being able to drive totally depends on each person, the nature of their condition, and how they are feeling on any given day. I know that somedays I shouldn't drive because I am not feeling well, so I don't. Hope that everyone is feeling ok. Meghan
  9. I am on Provigil. I take 100 grams with my morning meds, 100 grams at noon, and then sometimes take one later in the day (around 4) if I need to. I just talked to my POTS doctor and he is going to start having me take 100 mgs in the morning and 200 at noon to see if that helps increase my energy. There was a thread about this not too long ago... I am going to see if I can do a search and find it for you. Hope everyone is feeling okay! Love, Meghan Edited to add some links. These are previous threads about Provigil: http://dinet.ipbhost.com/index.php?showtop...039&hl=provigil http://di
  10. One of my jobs last summer when I came home from college was being a greeter a furniture store (it's similar to a Wal-mart or Costco greeter). It was not a good job at all for someone with POTS... I had to stand up for long periods of time. Luckily, I was able to work it out where I had a chair, and if I wasn't greeting I could sit down. It turned out ok, but like every day I feared that I would just pass out and someone would walk in and see me there on the floor, haha! Luckily it never happened though! This is a funny topic! Keep posting ideas... Hope that everyone is feeling ok. ~Meghan
  11. I am interested in what you had to say about Folic Acid, Vitamin B-6, and B-12. I looked them up, and it looks like they all help to maintain a healthy nervous system. I take a multi-vitamin daily and the label says that it has Folic Acid (400 mcg) in it, Vitamin B-6 (2 mg) and Vitamin B-12 (6mcg). I wonder if that is enough or if I could be taking more to help with brain fog and fatigue (fatigue is one of my worst symptoms, and I would like to take something else to help with it). BuddyLeesWife, how much did your husband take of each when he took the Folic Acid and Vitamins B-6 and 12 while y
  12. I take Provigil. The first time I took it I was taking 50 mgs with my morning meds. I felt very nauseous from it (after the very first dose), and I didn't feel a very big difference in my faitgue levels. I was on it for about a month and a half, then stopped. I hadn't thought that it was making a significant influence on my fatigue levels, but when I stopped taking it I realized that I was much more tired all the time. I talked to my POTS specialist about going on another med to help with fatigue since the Provigil had been giving me a stomachache. But he put me back on the Provigil and instr
  13. I see Dr. Davis as my specialist for POTS, but he is in Chicago. Is that who you are thinking of? ~ Meghan
  14. Morgan, I just wanted to let you know that there is a 100 mg pill. So maybe if you wanted a smaller dose you could split the 100 mg pill in forths, making each dose only 25 mgs. Just a thought... Hope you are feeling better soon! ~ Meghan
  15. Morgan, I take Provigil, and I had some side effects when I first started taking it. I was very naseous and although I didn't ever throw up, I felt like I was going to. I have never gotten a headache with the Provigil, but I imagine that could be a side effect as well. What has worked for me is eating something substantial before I take it. I take 100 mgs in the morning, so I get up and eat breakfast, then wait about a half an hour, then take the Provigil. Having eaten something really helps, otherwise I feel very sick to my stomach. I take another dose (100 mgs) around noon, and always make
×
×
  • Create New...